Alert archive / Oklahoma / Tornado Warnings in 2026
Tornado Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Mar 6, 2026, 4:51 PM CST for Creek County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2026, 4:51 PM CST (22:51 UTC)
- Expired
- Mar 6, 2026, 5:30 PM CST
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Creek County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 5:18 PM CST | TORNADO | 2 Nw Bristow, OK | Public report of Tornado northwest side of Bristow. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 2:44 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
135
WFUS54 KTSA 062251
TORTSA
OKC037-062330-
/O.NEW.KTSA.TO.W.0004.260306T2251Z-260306T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
451 PM CST Fri Mar 6 2026
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Western Creek County in northeastern Oklahoma...
* Until 530 PM CST.
* At 451 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Stroud, moving northeast at 35
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Milfay... Shamrock...
Bristow... Depew...
This includes Interstate 44 between mile markers 178 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3586 9662 3609 9645 3587 9619 3564 9662
TIME...MOT...LOC 2251Z 217DEG 31KT 3572 9661
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$2 follow-up statements
247
WWUS54 KTSA 062316
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
516 PM CST Fri Mar 6 2026
OKC037-062330-
/O.CON.KTSA.TO.W.0004.000000T0000Z-260306T2330Z/
Creek OK-
516 PM CST Fri Mar 6 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN CREEK COUNTY...
At 516 PM CST, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
northeast of Depew, moving northeast at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Milfay... Shamrock...
Bristow... Depew...
This includes Interstate 44 between mile markers 178 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3586 9662 3609 9645 3587 9619 3572 9662
TIME...MOT...LOC 2316Z 226DEG 22KT 3585 9647
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$295
WWUS54 KTSA 062322
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
522 PM CST Fri Mar 6 2026
OKC037-062330-
/O.CON.KTSA.TO.W.0004.000000T0000Z-260306T2330Z/
Creek OK-
522 PM CST Fri Mar 6 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHWESTERN CREEK COUNTY...
At 522 PM CST, a confirmed tornado was located 3 miles northwest of
Bristow, moving northeast at 30 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Depew... Shamrock...
Bristow...
This includes Interstate 44 between mile markers 181 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3586 9662 3609 9645 3587 9619 3577 9654
TIME...MOT...LOC 2322Z 226DEG 26KT 3587 9643
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:49 AM CST, 5 hours 2 minutes earlier. Its key messages:
- Updated at 1116 AM CST Fri Mar 6 2026
- Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 11:49 AM CST, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1149 AM CST Fri Mar 6 2026 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1116 AM CST Fri Mar 6 2026 - Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through tonight ) Issued at 1116 AM CST Fri Mar 6 2026 An active severe weather day is still anticipated over the local area from this afternoon through tonight, though details regarding the corridor of highest threat remain unclear. At this time, the potential for higher-end severe weather exists, with areas east of Highway 75 generally favored, but this threat remains highly conditional. BLUF...residents of eastern Oklahoma and west central and northwest AR need to remain alert to severe weather potential and keep up with the forecast as details start to emerge over the next several hours. At present, a band of elevated thunderstorms continues along and west of Highway 75 in northeast OK in a zone of low level warm advection. Latest CAMs continue to weaken this and lift it north into early this afternoon, which makes sense, but they have struggled with the initialization. For the moment these remain sub-severe, though MUCPAE of around 1000 does support a hail threat. One signal that has emerged in the data is for additional discrete cells to develop this afternoon within an axis of stronger sfc-based instability that spreads north into SE OK and eventually points north later this afternoon. Early signs of this could be in developing convection currently across central TX, which would lift northeast into this increasingly unstable air. Should these sustain, this might be the best opportunity for more significant severe weather, especially as low level jet strengthens this evening. But again, uncertainty remains quite high. By late this evening and overnight, a cold front will begin to push southeast across the local area, with additional convection forced along this boundary. Still not clear how much the environment will be impacted by storms today, but frontal storms should at least pose a limited wind threat overnight, while becoming more focused over southeast OK and into WC AR with time. Front may tend to undercut storms which could be a limiting factor as well. Finally, worth noting that PWAT values well above climatology reside over the region, and will support high rainfall rates in more sustained convection. OVerall rainfall amounts could end up highly variable, but at least localized 3-4" amounts are feasible and would result in some flash flooding through tonight, especially from SE OK through NW AR. && .LONG TERM... (Tomorrow through Friday) Issued at 1116 AM CST Fri Mar 6 2026 Showers and thunderstorms will be ongoing Saturday near the frontal zone and continue through much of the morning at least. Lingering potential for severe weather continues, though most storms are expected to be elevated, outside potentially areas near the Red RIver early. Once this finally clears the area, quiet conditions prevail Saturday night and Sunday, with a light freeze possible Sunday morning across some of NE OK and NW AR. Cutoff portion of upper low is forecast to eject into the southern plains early next week with rain and thunderstorm chances returning. Some additional flooding and severe potential will likely exist into mid-week. Pattern is then expected to transition back to a more settled WNW flow aloft late next week. && .AVIATION... (18Z TAFS) Issued at 1057 AM CST Fri Mar 6 2026 Scattered showers and isolated thunderstorms will continue near and west of KTUL, KRVS, and KBVO through 20Z. Ceilings of 2.5- 4kft will persist for eastern OK. Storm coverage will increase into the afternoon and evening from southwest to northeast. Some of the storms may be severe with large hail and damaging wind. Storms will also produce locally heavy rainfall with lowered visibility. Ceilings will decrease to 1.5-3 kft for much of the area for the late afternoon and evening as well. Multiple rounds of storms are possible until after midnight. A cold front will then move through after midnight with precipitation winding down behind the front. Breezy south winds will shift to northwest. Ceilings will break up and rise into the mid morning period. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 46 61 38 / 70 60 10 0 FSM 79 58 70 43 / 60 90 60 10 MLC 77 50 66 41 / 80 80 30 10 BVO 75 41 60 33 / 60 60 0 0 FYV 78 50 67 37 / 50 80 50 10 BYV 76 55 65 38 / 50 90 50 10 MKO 77 48 62 37 / 80 80 20 10 MIO 75 45 58 36 / 60 80 0 0 F10 76 46 60 37 / 80 70 10 10 HHW 78 57 68 46 / 70 90 70 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...06
Hazardous weather outlook, Mar 6, 1:21 PM CST, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 6, 11:21 AM CST, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1121 AM CST Fri Mar 6 2026
OKZ054-061800-
Osage OK-
1121 AM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH NOON CST...
At 1121 AM CST, Doppler radar indicated a strong thunderstorm over
Hominy, moving northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Barnsdall... Hominy...
Wynona... Bartlesville Municipal Airport...
Tallant... Osage Hills State Park...
Pershing... Nelagoney...
Okesa... Wolco...
Avant... Pawhuska...
Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3677 9600 3652 9600 3632 9641 3649 9650
3680 9619
TIME...MOT...LOC 1721Z 225DEG 39KT 3641 9642
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 4:06 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CST Fri Mar 6 2026
OKZ065-066-062245-
Okmulgee OK-Okfuskee OK-
406 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
EASTERN OKFUSKEE COUNTIES THROUGH 445 PM CST...
At 406 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Weleetka, moving north at 45 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Henryetta...
Clearview... Schulter...
Okmulgee State Park... Weleetka...
Pharoah... Okfuskee...
Okmulgee...
This includes Interstate 40 in Oklahoma between mile markers 222 and
237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9622 3559 9586 3529 9609 3529 9630
TIME...MOT...LOC 2206Z 200DEG 38KT 3530 9619
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 4:15 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 PM CST Fri Mar 6 2026
OKZ071-062245-
McIntosh OK-
415 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCINTOSH COUNTY THROUGH
445 PM CST...
At 415 PM CST, Doppler radar indicated a strong thunderstorm over
Raiford, moving north at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Raiford... Pierce...
Vivian... Stidham...
This includes Interstate 40 in Oklahoma between mile markers 248 and
261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3520 9573 3522 9586 3552 9578 3550 9555
TIME...MOT...LOC 2215Z 200DEG 38KT 3527 9578
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:38 AM CST | Special Weather Statement | TSA | Washington | 22 min |
| Mar 6, 8:45 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Mar 6, 9:22 AM CST | Special Weather Statement | TSA | Osage | 53 min |
| Mar 6, 10:17 AM CST | Special Weather Statement | TSA | Pawnee | 43 min |
| Mar 6, 10:46 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 6, 11:21 AM CST | Special Weather Statement | TSA | Osage | 39 min |
| Mar 6, 4:06 PM CST | Special Weather Statement | TSA | Okmulgee | 39 min |
| Mar 6, 4:15 PM CST | Special Weather Statement | TSA | McIntosh | 30 min |
| Mar 6, 4:22 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 28 min |
| Mar 6, 4:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 5:07 PM CST | Special Weather Statement | TSA | Pawnee | 38 min |
| Mar 6, 5:14 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 6, 5:27 PM CST | Tornado Warning | TSA | Creek, Tulsa | 63 min |
| Mar 6, 5:41 PM CST | Special Weather Statement | TSA | Ottawa | 19 min |
| Mar 6, 5:43 PM CST | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Mar 6, 5:52 PM CST | Special Weather Statement | TSA | Nowata | 23 min |
Nearby
Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.